| Model Number |
E162 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) felt implant was different.Boston scientific technical services (ts) referred the patient to clinic.This device remains in service.No adverse patient effects were reported.